Previous |  Up |  Next

Article

References:
[1] J. Akiyama G. Exoo, F. Harary: Covering and packing in graphs III. Cyclic and acyclic invariants. Math. Slovaca 30, 1980, 405-417. MR 0595302
[2] J. Akiyama C. Exoo, F. Harary: Covering and packing in graphs IV. Linear arboricity. Networks II, 1981, 69-72. MR 0608921
[3] N. Alon: The linear arboricity of graphs. Israel J. of Math. 62, 1988, 311-325. DOI 10.1007/BF02783300 | MR 0955135 | Zbl 0673.05019
[4] H. Enomoto: The linear arboricity of 5-regular graphs. Tech. report, Dept. of Information Sci., Univ. of Tokyo, 1981.
[5] H. Enomoto, B. Péroche: The linear arboricity of some regular graphs. J. Graph Theory 8, 1984, 309-324. DOI 10.1002/jgt.3190080211 | MR 0742883
[6] P. Erdös, L. Lovász: Problems and results on 3-chromatic hypergraphs and some related questions. in "Infinite and Finite Sets" (A. Hajnal et. al. eds.), North Holland, Amsterdam, 1975, 609-628. MR 0382050
[7] F. Guldan: The linear arboricity of 10-regular graphs. Math. Slovaca 36, 1986, 225 - 228. MR 0866621
[8] F. Guldan: Some results on linear arboricity. J. Graph Theory 10, 1986, 505-509. DOI 10.1002/jgt.3190100408 | MR 0867213 | Zbl 0651.05029
[9] F. Guldan: On a problem of linear arboricity. Časopis pro pěstování matematiky 112, 1987, 395-400. MR 0921330 | Zbl 0639.05041
[10] F. Harary: Covering and packing in graphs I. Ann. N. Y. Acad. Sci. 175, 1970, 198-205. DOI 10.1111/j.1749-6632.1970.tb56470.x | MR 0263677 | Zbl 0226.05119
[11] J. Petersen: Die Theorie der regulären Graphs. Acta Math. 15, 1891, 193 - 220. MR 1554815
[12] J. Spencer: Ten Lectures on the Probabilistic Method. SIAM, Philadelphia 1987, 61-62. MR 0929258 | Zbl 0703.05046
[13] P. Tomasta: Note on linear arboricity. Math. Slovaca 32, 1982, 239-242. MR 0669999 | Zbl 0494.05047
Partner of
EuDML logo